i just started to take the bith control 18 days ago. it is the first time i use birth control but i have a 7 month old mow so i thought i should start now. but i got my period 7 days ago and it hasnt gone away yet should i be worried?
In the first 3 months when you start taking a birth control pill you can experience irregular cycles. It can take about 3 months for your hormones to regulate. If however the irregular or extremely long periods continues after you have been on the pill for 3 months then please discuss this with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 2 answers
Posted 22 Aug 2013 • 1 answer
Posted 27 Aug 2013 • 1 answer
Look I'm on the Tri-Sprintec pill just like the rest of you out there and the very first time I was?
Posted 17 Aug 2014 • 1 answer
Posted 29 Nov 2014 • 1 answer